Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Not having periods since 4 months. having cramps, tiredness, sharp pains in stomach, lower back pain. Reason?

Hi, my last period came oct 29 lasted 5 days. I have not had a period Since than, I have had period like symptoms and have felt the leaking sensation Like when you ve started your period for the last Month. I have been cramping extremely bad as well And have really tired and getting sharp pains in My stomach and lower back. I ve taken multiple pregnancy Tests and nothing. What could this be?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Delay in periods can occur due to many causes. Like:
- Hormonal imbalance due to stress and strain, weight changes, poly cystic ovary disease etc.
- Thyroid hormonal abnormalities.
- General conditions like anemia, diabetes etc.
- Pregnancy. Sometimes urine pregnancy test kit may not detect early pregnancy.
So, better to go for blood test for pregnancy.
For more details :
If test comes negative, there is less possibility for pregnancy.
And the symptoms you are having could be part of premenstrual syndrome.
You may get your periods soon.
If you do not get periods even after one week, consult gynecologist once and take tablets to induce withdrawal bleeding.
Take care.
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor